# SDR ASAA2018122877594

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,909 hours, 13,974 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Probe
- Component: Pitot Probe
- Component part number: 0851HT1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT GOT F/O PITOT LIGHT. LIGHT REMAINED ON UNTIL BACK AT GATE. GROUNDED - YES. CKD POWER THROUGH CB HEATERS F/O PITOT - GOOD OPEN CIRCUIT FROM PIN 41 CONNECTOR D638 TO GROUND A. REMOVED F/O PITOT PROBE IAW B737-800 AMM 34-11-01-000-801, FOUND HEATER CIRCUIT IN F/O PITOT PROBE OPEN. INSTALLED NEW PITOT PROBE IAW AMM 34-11-01-400-801. LEAK CHECK OF RIGHT PITOT SYSTEM GOOD. ALL TEST GOOD. REPAIR CONFORMATION ACCOMPLISHED.
